Central Elements in Varieties with the Fraser–Horn Property

Author: Vaggione, D.

Source: Advances in Mathematics, Volume 148, Number 2, December 1999 , pp. 193-202(10)

Publisher: Academic Press

Buy & download fulltext article:

The full text article is not available for purchase.

The publisher only permits individual articles to be downloaded by subscribers.

Document Type: Research Article

Affiliations: Facultad de Matemática, Astronomía y Física (FAMAF), Universidad Nacional de Córdoba—Ciudad Universitaria, Córdoba, 5000, Argentina

Publication date: December 1, 1999

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page